Hi about 5 days ago i was finishing up my period and my boyfriend and i had unprotected sex however he pulled out right before he came. 30 minutes later we went to get plan b and i took it. I was still on the last day or second to last day of my period. I only felt a little upset in my stomach the day  after taking it. I had little brown discharge for a feed days after but that is how my periods usually finish up. Yesterday (4 days after taking the pill) i started what looked like a period. I had blood clots and cramping and decent flow. I have been filling up regular tampons and had brown clots. I am still having some cramping. Am i in the clear? I don’t know if i should worry or not. My cycle is almost regular but it’s also really crazy because i have periods lasting 8 days of heavy flow and all symptoms are full blown. I don’t know if i should be worried because i took it immediately, was still on my period, and he pulled out just before he came. Help!!!